# SDR IXXA0400062S

- Difficulty date: February 14, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION FOUND RT FUSELAGE AFT LOWER CARGO COMPARTMENT FWD DOOR PLATING LOWER SIDE CRACKED AND WEAR DAMAGE BETWEEN STA 1160.00 TO 1220.00.REPAIR WAS ACCOMPLISHED. PERFORMED MAJOR REPAIR IAW DWG V22-R12. REMOVED DAMAGE SKIN SEGMENT AND EXTERNAL SPLICE DOUBLER IAW DWG V22-R12, DC8 SRM 51-1-21 PG 1, 51-1-20D PG 21. PERFORMED NDT INSPECTION IAW NDT SPM PART 6-10-01-0001. FABRICATED NEW SKIN SEGMENT + INTERNAL SPLICE DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES. INSTALLED NEW SKIN SEGMENT + SPLICE DOUBLER ( INTERNAL) + NEW FASTENERS IAW DWG V22-R12, DC9 SRM 51-1-21 PG 1, 51-1-20D PG 9.
